Low Cost Journal,International Peer Reviewed and Refereed Journals,Fast Paper Publication approved journal IJEDR(ISSN 2321-9939)
apply for ugc care approved journal, UGC Approved Journal, ugc approved journal, ugc approved list of journal, ugc care journal, care journal, UGC-CARE list, New UGC-CARE Reference List, UGC CARE Journals, ugc care list of journal, ugc care list 2020, ugc care approved journal, ugc care list 2020, new ugc approved journal in 2020,
Low cost research journal, Online international research journal, Peer-reviewed, and Refereed Journals, scholarly journals, impact factor 7.37 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool)
A Study Of Fuzzy Metric Space
Swati Balkrishna Kurdekar
The aim of this paper is to introduce some characterization of various fuzzy bounded sets in fuzzy metric spaces & some fixed-point theorems for multi valued mappings are also defined. The original concept of a KM-fuzzy metric—we call this modification by a GV-fuzzy metric. This modification allows many natural examples of fuzzy metrics, in particular, fuzzy metrics constructed from metrics. GV-fuzzy metrics appear to be more appropriate also for the study of induced topological structures. Along with the principal interest of many researchers in the theoretical aspects of the theory of fuzzy metrics—in particular, the topological and sequential properties of fuzzy metric spaces, their completeness, fixed points of mappings, etc.—fuzzy metrics have also aroused interest among specialists working in various applied areas of mathematics. Among others, fuzzy metrics have been used in decision making problems with uncertain and imprecise information and other engineering problems.
Keywords- fuzzy set, fuzzy metric space, continuous t-norm, fixed point theorems ,Cauchy sequence
Unique Identification Number - IJEDR1903032Page Number(s) - 186-188Pubished in - Volume 7 | Issue 3 | July 2019DOI (Digital Object Identifier) -    Publisher - IJEDR (ISSN - 2321-9939)
Cite this Article
Swati Balkrishna Kurdekar,   "A Study Of Fuzzy Metric Space"
, International Journal of Engineering Development and Research (IJEDR), ISSN:2321-9939, Volume.7, Issue 3, pp.186-188, July 2019, Available at :http://www.ijedr.org/papers/IJEDR1903032.pdf